Subsquare-free Latin squares of odd order

Maenhaut, B., Wanless, I. M. and Webb, B. S. (2007) Subsquare-free Latin squares of odd order. European Journal of Combinatorics, 28 1: 322-336. doi:10.1016/j.ejc.2005.07.002

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Maenhaut, B.
Wanless, I. M.
Webb, B. S.
Title Subsquare-free Latin squares of odd order
Journal name European Journal of Combinatorics   Check publisher's open access policy
ISSN 0195-6698
Publication date 2007
Year available 2005
Sub-type Article (original research)
DOI 10.1016/j.ejc.2005.07.002
Volume 28
Issue 1
Start page 322
End page 336
Total pages 15
Editor Deza, M.
Rosenstiehl, P.
Place of publication Netherlands
Publisher Elsevier
Collection year 2008
Language eng
Subject 230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
C1
780101 Mathematical sciences
230100 Mathematics
Abstract For every odd positive integer m we prove the existence of a Latin square of order 3m having no proper Latin subsquares. Combining this with previously known results it follows that subsquare-free Latin squares exist for all odd orders. (c) 2005 Elsevier Ltd. All rights reserved.
Keyword Mathematics
Q-Index Code C1
Additional Notes Available online 22 August 2005 and published in journal 2007.

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 04 Apr 2008, 10:06:59 EST by Marie Grove on behalf of School of Mathematics & Physics